Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hyperacidity, dizziness, lost apetite. Taking pantocid l. Please guide.

I am a lady, 67 years old, suffering from hyperacidity for the last 40 years. From last year, about this time, i have been taking 1 pantocid L capsule every morning, with occasional break for 3 or 4 days. The result is that Iam not having any problem of acidity. But if I dont take it for a week, acidity comes back virulently. Now, for the last one month or so I have been suffering from drowsiness/ dizziness . I have also not having proper apetite, though i am regularly taking my food without much trouble.. Whenever I get a chance, I lie down & immediately fall asleep.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello.have you ever been evaluated for your problem of 40 yrs?

i feel you should get yourself an opinion of a physician or a gastroenterologist.

one will also require to know any other drugs you are on other than pantocid as there are common drugs like painkillers which lead to such symptoms.

appetite disturbances and excessive dizziness also requires to be investigated and certain common disorders like hypothyroidism needs to be ruled out.

so get yourself examined and evaluated in detail, that would help to come to conclusion and certainly solve your issues.

all the best.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor